# SDR AALA20100803TUL01

- Difficulty date: August 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bushing
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING WORN ON KNUCKLE RIB ON SLAT 1041.  REPLACED WORN BUSHING PER ESO 80117 ON SLAT 1041.
